# SDR CALA2023060701767

- Difficulty date: May 31, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 122,588 hours, 19,146 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: AMC12RA03RWC
- Condition: Cracked
- Location: Ceiling Panel
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

CEILING EMERGENCY LIGHT CONNECTOR DAMAGE AT 32AB, 35AB, 38AB, 40 AB, 6L, 21LK, 35LK, 38LK, 41LK, 43LK - ORIGINATED BY EMP V905488 ON HAECO NR 9459198, EA 4420-03294 REV D OP001. PERFORMED BY EMP V905488, IDT BY EMP V905449, REPLACED CEILING E MERGENCY LIGHT CONNECTORS AT 32AB, 35AB, 38AB, 40AB, 6L, 21LK, 3 5LK, 38LK, 41LK, 43LK AND NEW LIGHT INSTALLATION TEST FOUND PASS , PER SWPM 20-61-28 REV 81. AMM 33-51-05-402-024 REV 139.
